On a theorem of Dobrowolski about the product of conjugate numbers
Colloquium Mathematicum, Tome 50 (1985) no. 1, pp. 137-142
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_50_1_137_142,
author = {Ulrich Rausch},
title = {On a theorem of {Dobrowolski} about the product of conjugate numbers},
journal = {Colloquium Mathematicum},
pages = {137--142},
year = {1985},
volume = {50},
number = {1},
doi = {10.4064/cm-50-1-137-142},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-50-1-137-142/}
}
TY - JOUR AU - Ulrich Rausch TI - On a theorem of Dobrowolski about the product of conjugate numbers JO - Colloquium Mathematicum PY - 1985 SP - 137 EP - 142 VL - 50 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-50-1-137-142/ DO - 10.4064/cm-50-1-137-142 LA - en ID - 10_4064_cm_50_1_137_142 ER -
Ulrich Rausch. On a theorem of Dobrowolski about the product of conjugate numbers. Colloquium Mathematicum, Tome 50 (1985) no. 1, pp. 137-142. doi: 10.4064/cm-50-1-137-142
Cité par Sources :